Alert archive / Illinois / River Flood Warnings in 2018

River Flood Warning 22, NWS Lincoln, IL

June 12, 2018Piatt County, Illinois

NWS Lincoln, IL issued this river flood warning at Jun 12, 2018, 9:57 AM CDT for Piatt County, Illinois. It took effect at Jun 13, 2018, 1:00 AM CDT. It was in force for 38 hr.

The area

The outline as issued.

The facts

Issued
Jun 12, 2018, 9:57 AM CDT (14:57 UTC)
In effect from
Jun 13, 2018, 1:00 AM CDT
Expired
Jun 14, 2018, 3:07 PM CDT
In force
38 hr
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Flood severity
Minor

County Piatt County, IL

The radar

The Lincoln radar (KILX), 65 km from the middle of the area, began a volume at 15:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Sangamon River at Monticello (MNTI2). The gauge peaked at 13.31 ft at Jun 13, 2018, 5:00 PM CDT.

actionminormoderate101214161806/1206/1306/1406/15
Action stage
11 ft
Minor stage
13 ft
Moderate stage
17 ft
Major stage
20 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 05572000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

745 
WGUS43 KILX 121457
FLWILX


Flood Warning
National Weather Service Lincoln IL
957 AM CDT Tue Jun 12 2018

...The National Weather Service in Lincoln IL has issued a flood 
warning for the following river in Illinois...

  Sangamon River at Monticello affecting Piatt County

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Persons with interests along this river need to prepare for flooding.
Stay tuned for further updates on this flooding situation.

&&

ILC147-130457-
/O.NEW.KILX.FL.W.0022.180613T0600Z-180614T0600Z/
/MNTI2.1.ER.180613T0600Z.180613T1200Z.180614T0000Z.NO/
957 AM CDT Tue Jun 12 2018

The National Weather Service in Lincoln IL has issued a 

* Flood Warning for 
  The Sangamon River at Monticello.
* From late tonight until late Wednesday night.
* At  930 AM Tuesday the stage was 12.4 feet.
* Flood stage is 13.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by early tomorrow morning and 
  continue to rise to near 13.1 feet by tomorrow morning.The river 
  will fall below flood stage by tomorrow evening.
* Impact...At 13.0 feet...Flooding of agricultural areas begins.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Wed    Thu    Fri

Sangamon River
 Monticello        13  12.4 Tue 9 AM    13.1   12.7   11.3


&&

LAT...LON 4019 8847 4008 8847 4001 8854 3990 8874
      4000 8874 4006 8861             

$$

jrp
5 follow-up statements
440 
WGUS83 KILX 130117
FLSILX


Flood Statement
National Weather Service Lincoln IL
817 PM CDT Tue Jun 12 2018

...The Flood Warning continues for the following river in Illinois...

  Sangamon River at Monticello affecting Piatt County

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC147-131516-
/O.EXT.KILX.FL.W.0022.180613T1200Z-180613T1800Z/
/MNTI2.1.ER.180613T1200Z.180613T1200Z.180613T1200Z.NO/
817 PM CDT Tue Jun 12 2018

The Flood Warning continues for
  The Sangamon River at Monticello. 
* From Wednesday morning until Wednesday afternoon.
* At  730 PM Tuesday the stage was 12.7 feet.
* Flood stage is 13.0 feet.
* Forecast...The river is expected to rise to near flood stage 
  tomorrow morning.
* Impact...At 13.0 feet...Flooding of agricultural areas begins.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Wed    Thu    Fri

Sangamon River
 Monticello        13  12.7 Tue 7 PM    13.0   12.3   10.4


&&

LAT...LON 4019 8847 4008 8847 4001 8854 3990 8874
      4000 8874 4006 8861             

$$

25
439 
WGUS83 KILX 131424
FLSILX


Flood Statement
National Weather Service Lincoln IL
924 AM CDT Wed Jun 13 2018

...The Flood Warning continues for the following river in Illinois...

  Sangamon River at Monticello affecting Piatt County

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC147-140424-
/O.EXT.KILX.FL.W.0022.000000T0000Z-180614T1800Z/
/MNTI2.1.ER.180613T0845Z.180614T0000Z.180614T1200Z.NO/
924 AM CDT Wed Jun 13 2018

The Flood Warning continues for
  The Sangamon River at Monticello. 
* Until Thursday afternoon.
* At  830 AM Wednesday the stage was 13.1 feet.
* Flood stage is 13.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 13.5 feet by this
  evening. The river will fall below flood stage tomorrow morning.
* Impact...At 13.0 feet...Flooding of agricultural areas begins.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Thu    Fri    Sat

Sangamon River
 Monticello        13  13.1 Wed 8 AM    13.0   10.9    9.7


&&

LAT...LON 4019 8847 4008 8847 4001 8854 3990 8874
      4000 8874 4006 8861             

$$

jrp
267 
WGUS83 KILX 140055
FLSILX


Flood Statement
National Weather Service Lincoln IL
755 PM CDT Wed Jun 13 2018

...The Flood Warning continues for the following river in Illinois...

  Sangamon River at Monticello affecting Piatt County

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC147-141455-
/O.EXT.KILX.FL.W.0022.000000T0000Z-180614T2000Z/
/MNTI2.1.ER.180613T0845Z.180614T0600Z.180614T1400Z.NO/
755 PM CDT Wed Jun 13 2018

The Flood Warning continues for
  The Sangamon River at Monticello. 
* Until Thursday afternoon.
* At  630 PM Wednesday the stage was 13.2 feet.
* Flood stage is 13.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Impact...At 13.0 feet...Flooding of agricultural areas begins.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Thu    Fri    Sat

Sangamon River
 Monticello        13  13.2 Wed 6 PM    13.1   12.0   10.5


&&

LAT...LON 4019 8847 4008 8847 4001 8854 3990 8874
      4000 8874 4006 8861             

$$

25/ZH
546 
WGUS83 KILX 141454
FLSILX


Flood Statement
National Weather Service Lincoln IL
954 AM CDT Thu Jun 14 2018

...The Flood Warning continues for the following river in Illinois...

  Sangamon River at Monticello affecting Piatt County

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC147-142145-
/O.EXT.KILX.FL.W.0022.000000T0000Z-180614T2145Z/
/MNTI2.1.ER.180613T0845Z.180614T0045Z.180614T1545Z.NO/
954 AM CDT Thu Jun 14 2018

The Flood Warning continues for
  The Sangamon River at Monticello. 
* Until this afternoon.
* At 830 AM Thursday the stage was 13.1 feet.
* Flood stage is 13.0 feet.
* Forecast...The river will continue to fall to below flood stage by 
  this morning.
* Impact...At 13.0 feet...Flooding of agricultural areas begins.

&&


                  Fld  Observed         Forecast 6 AM
Location          Stg  Stg  Day Time    Fri    Sat    Sun

Sangamon River
 Monticello        13  13.1 Thu 8 AM    12.2   11.3   10.7


&&

LAT...LON 4019 8847 4008 8847 4001 8854 3990 8874
      4000 8874 4006 8861             

$$
238 
WGUS83 KILX 142007
FLSILX


Flood Statement
National Weather Service Lincoln IL
307 PM CDT Thu Jun 14 2018

...The Flood Warning is cancelled for the following river in 
Illinois...

  Sangamon River at Monticello affecting Piatt County

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation. River levels are 
expected to continue falling.

Since flooding has subsided, this will be the last statement for this
flooding event.

ILC147-142037-
/O.CAN.KILX.FL.W.0022.000000T0000Z-180614T2145Z/
/MNTI2.1.ER.180613T0845Z.180614T0045Z.180614T1715Z.NO/
307 PM CDT Thu Jun 14 2018

The Flood Warning is cancelled for
  The Sangamon River at Monticello.
* At  230 PM Thursday the stage was 12.9 feet.
* Flood stage is 13.0 feet.
* Fell below flood stage at 1215 PM Thursday.
* Forecast...The river will continue to fall to 12.2 feet by tomorrow
  morning.


&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Fri    Sat    Sun

Sangamon River
 Monticello        13  12.9 Thu 2 PM    12.2   11.3   10.7


&&

LAT...LON 4019 8847 4008 8847 4001 8854 3990 8874
      4000 8874 4006 8861             

$$

25/ZH

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this river flood warning went out at Jun 12, 6:39 AM CDT, 3 hours 18 minutes earlier.

Area forecast discussion, Jun 12, 6:39 AM CDT, 3 hours 18 minutes before
Area Forecast Discussion
National Weather Service Lincoln IL
639 AM CDT Tue Jun 12 2018

.SHORT TERM...(Today and tonight)
ISSUED AT 355 AM CDT Tue Jun 12 2018

Expanded the flash flood watch further north to include Clark,
Edgar, Douglas and Macon counties, and still goes until 1 pm cdt.
A warm front was over central IL/IN near I-72 and helping to
produce an area of showers and thunderstorms over parts of central
and southeast IL, mainly from Macomb to Springfield and Litchfield
east, and tracking slowly ESE. Precipitable water values were 1.5
to 2 inches over CWA this morning, highest over southeast IL. This
was giving some heavy rains and radar estimated 2-5 inches from
I-72 south with locally 4-7 inches from Taylorville to Mattoon
south since Sunday. HRRR model shows this convection becoming more
widely scattered during mid to late morning. But isolated to
scattered convection redevelop this afternoon as airmass gets more
unstable again. SPC day1 outlook has marginal risk of severe
thunderstorms this afternoon and early evening south of I-72.
Some thunderstorms could also have heavy rains and frequent
lightning. Highs today mostly in the mid 80s, with some upper 80s
from Springfield sw where heat indices peak in the mid 90s.

A weak cold front to push southeast into the IL river valley later
this evening and thru rest of central IL overnight, and thru
southeast IL early Wed morning. Still some timing differences
between models with frontal passage, and the 00Z models overall
have trended a bit slower. Will continue at least 20-40% chance
of convection tonight, highest pops in eastern/southeast IL. Lows
in the upper 60s to near 70F tonight.

.LONG TERM...(Wednesday through Monday)
ISSUED AT 355 AM CDT Tue Jun 12 2018

Isolated convection could linger in far southeast IL Wed morning,
otherwise dry and warm conditions expected on Wed with highs in
the mid 80s. Drier air advects into central IL during Wed as
dewpoints drop into the 50s, while still humid in southeast IL
with dewpoints mostly in the upper 60s/lower 70s most of the day.
Less humid air arrives in southeast IL Wed night as dewpoints slip
into the upper 50s/lower 60s. Lows Wed night in the lower 60s,
with some upper 50s possible north of I-74. 00Z models have
trended drier on Thu with IL being influenced by weak high
pressure moving over the lower Great Lakes and Ohio river valley.
Highs in the mid 80s again with fairly comfortable dewpoints in
the upper 50s/lower 60s across CWA.

A strong upper level ridge to build into IL late this week with
590 dm 500 mb high near MO and mid MS river valley by Saturday,
bringing a heat wave to area for Father's day weekend. Have
isolated showers and thunderstorms possible overnight Thu night
into Friday but most areas should stay dry, and getting very warm
and more humid Friday. Highs in the upper 80s to near 90F Friday
with afternoon heat indices peaking from 92-98F. Dry, hot and
humid conditions expected Sat/Sun with highs in the low to mid 90s
and afternoon heat indices peaking from 97-104F, and may flirt
with heat advisory criteria of 105F. Still hot and humid on Monday
with highs in the lower 90s and afternoon heat index of 97-102F.
Upper level ridge beginning to break down early next work week
with chances of showers/thunderstorms returning from Monday
afternoon on. Highs still in the upper 80s to near 90F next
Tuesday with chances of showers/thunderstorms with more MCS
activity possible.

&&

.AVIATION...(For the 12Z TAFS through 12Z Wednesday morning)
Issued at 634 AM CDT Tue Jun 12 2018

Predominantly VFR conditions expected across the central Illinois
terminals through the 12Z TAF valid time, although there are some
patches of MVFR clouds in the vicinity early this morning.
Scattered thunderstorms are still possible into early this
evening, but expected coverage and confidence in timing preclude
going above a VCTS mention at this time. A weak cold front will
cross the area tonight, with southerly winds AOB 10 kts ahead of
the front shifting to the west or northwest by morning.

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch until 1 PM CDT this afternoon for ILZ047-
049>057-061>063-066>068-071>073.

&&

SHORT TERM...07
LONG TERM...07
AVIATION...Bak
Hazardous weather outlook, Jun 12, 4:30 AM CDT, 5 hours 27 minutes before
Hazardous Weather Outlook
National Weather Service Lincoln IL
430 AM CDT Tue Jun 12 2018

ILZ027>031-036-037-040-041-131100-
Fulton-Knox-Marshall-Mason-Peoria-Schuyler-Stark-Tazewell-
Woodford-
430 AM CDT Tue Jun 12 2018

This Hazardous Weather Outlook is for portions of central
Illinois and west central Illinois.

.DAY ONE...TODAY AND TONIGHT...

Isolated thunderstorms are possible today and early this evening
until sunset across the Illinois river valley. Severe storms are
not expected, though an isolated thunderstorm could have gusty
winds, small hail, locally heavy rains and frequent lightning
especially along and southeast of the Illinois river this morning.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

Isolated thunderstorms are possible overnight Thursday night and
Friday. There is a chance of thunderstorms again on Monday
afternoon and Monday night.

Summerlike heat and humidity will return by the weekend, with
afternoon heat indices peaking around 100 degrees from Saturday
through Monday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated through tonight.

ILZ038-042>046-048-131100-
Champaign-De Witt-Logan-McLean-Menard-Piatt-Vermilion-
430 AM CDT Tue Jun 12 2018

This Hazardous Weather Outlook is for portions of central
Illinois and east central Illinois.

.DAY ONE...TODAY AND TONIGHT...

Isolated to scattered thunderstorms are expected today and this
evening across east central Illinois. Severe storms are not
expected, though an isolated thunderstorm could have gusty winds
and small hail, along with locally heavy rains and frequent
lightning.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

Isolated thunderstorms are possible overnight Thursday night into
Friday. There is a chance of thunderstorms again on Monday
afternoon and Monday night.

Summerlike heat and humidity will return by the weekend, with
afternoon heat indices peaking in the upper 90s to around 100
degrees from Saturday through Monday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated through tonight.

ILZ047-049>057-061>063-066>068-071>073-131100-
Cass-Christian-Clark-Clay-Coles-Crawford-Cumberland-Douglas-Edgar-
Effingham-Jasper-Lawrence-Macon-Morgan-Moultrie-Richland-Sangamon-
Scott-Shelby-
430 AM CDT Tue Jun 12 2018

...FLASH FLOOD WATCH IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON...

This Hazardous Weather Outlook is for portions of central
Illinois, east central Illinois, southeast Illinois and west
central Illinois.

.DAY ONE...TODAY AND TONIGHT...

Scattered thunderstorms will occur today and tonight. Most areas
have received several inches of rain since Sunday, with isolated
amounts from 4 to 7 inches south of I-72. Any excessive rainfall
over saturated ground would rapidly result in runoff, increasing
the flash flood threat. There is a marginal risk of severe storms
this afternoon and early evening until sunset south of I-72, with
hail and damaging winds possible. Locally heavy rains and frequent
lightning will remain a risk too.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

Isolated thunderstorms will be possible overnight Thursday night
into Friday. There is a chance of thunderstorms again on Monday
afternoon and Monday night.

Summerlike heat and humidity will return by the weekend, with
afternoon heat indices peaking from 98 to 104 degrees from
Saturday through Monday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed south of I-72 from 2 to 8 pm
today.

07

In the hours before

Local storm report, Jun 12, 7:55 AM CDT, 2 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
755 AM CDT TUE JUN 12 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     HEAVY RAIN       BUFFALO                 39.85N 89.41W
06/12/2018  M1.47 INCH       SANGAMON           IL   CO-OP OBSERVER

&&

JRP
Local storm report, Jun 12, 7:57 AM CDT, 2 hours before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
757 AM CDT TUE JUN 12 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1159 PM     HEAVY RAIN       NEWTON                  38.99N 88.16W
06/11/2018  M3.19 INCH       JASPER             IL   CO-OP OBSERVER

0515 AM     HEAVY RAIN       EAST PEORIA             40.67N 89.55W
06/12/2018  M1.80 INCH       TAZEWELL           IL   BROADCAST MEDIA

            NINETY MINUTE RAINFALL TOTAL AT WHOI

0545 AM     HEAVY RAIN       DILLON                  40.47N 89.53W
06/12/2018  M2.30 INCH       TAZEWELL           IL   BROADCAST MEDIA

            RAINFALL THIS MORNING. FROM WMBD.

0600 AM     HEAVY RAIN       MOWEAQUA                39.63N 89.02W
06/12/2018  M1.64 INCH       SHELBY             IL   CO-OP OBSERVER

0600 AM     HEAVY RAIN       2 SW EUREKA             40.70N 89.30W
06/12/2018  M1.12 INCH       WOODFORD           IL   BROADCAST MEDIA

            RAIN FROM EARLY THIS MORNING. FROM WMBD

0600 AM     HEAVY RAIN       MOUNT PULASKI           40.01N 89.28W
06/12/2018  M2.61 INCH       LOGAN              IL   CO-OP OBSERVER

0600 AM     HEAVY RAIN       6 SSE CLAY CITY         38.61N 88.31W
06/12/2018  M4.13 INCH       CLAY               IL   CO-OP OBSERVER

0600 AM     HEAVY RAIN       PANA                    39.39N 89.08W
06/12/2018  M3.14 INCH       CHRISTIAN          IL   CO-OP OBSERVER

0600 AM     HEAVY RAIN       WINDSOR                 39.44N 88.60W
06/12/2018  M2.43 INCH       SHELBY             IL   CO-OP OBSERVER

0630 AM     HEAVY RAIN       FLORA                   38.67N 88.48W
06/12/2018  M4.06 INCH       CLAY               IL   CO-OP OBSERVER

0645 AM     FLASH FLOOD      TOWER HILL              39.39N 88.96W
06/12/2018                   SHELBY             IL   LAW ENFORCEMENT

            WIDESPREAD FLOODING IS CONTINUING COUNTYWIDE.

0645 AM     FLASH FLOOD      NEOGA                   39.32N 88.45W
06/12/2018                   CUMBERLAND         IL   LAW ENFORCEMENT

            FLOODING CONTINUES TO IMPACT MANY ROADS ACROSS WESTERN
            CUMBERLAND COUNTY. PARTS OF US-45 ARE UNDER WATER.

0645 AM     FLASH FLOOD      PANA                    39.39N 89.08W
06/12/2018                   CHRISTIAN          IL   LAW ENFORCEMENT

            FLASH FLOODING CONTINUES ACROSS SOUTHEAST CHRISTIAN
            COUNTY, WITH SIGNIFICANT FLOODING REPORTED IN AND AROUND
            PANA.

0650 AM     HEAVY RAIN       LINCOLN                 40.15N 89.37W
06/12/2018  M1.41 INCH       LOGAN              IL   OFFICIAL NWS OBS

            PAST 6 HOURS.

0700 AM     HEAVY RAIN       BUFFALO                 39.85N 89.41W
06/12/2018  M1.47 INCH       SANGAMON           IL   CO-OP OBSERVER

0700 AM     HEAVY RAIN       LOVINGTON               39.71N 88.63W
06/12/2018  M1.46 INCH       MOULTRIE           IL   CO-OP OBSERVER

0700 AM     HEAVY RAIN       MORTON                  40.61N 89.47W
06/12/2018  M1.30 INCH       TAZEWELL           IL   CO-OP OBSERVER

0700 AM     HEAVY RAIN       3 S SULLIVAN            39.55N 88.61W
06/12/2018  M2.68 INCH       MOULTRIE           IL   CO-OP OBSERVER

0700 AM     HEAVY RAIN       NEOGA                   39.32N 88.45W
06/12/2018  M3.30 INCH       CUMBERLAND         IL   CO-OP OBSERVER

0700 AM     HEAVY RAIN       MORTON                  40.61N 89.47W
06/12/2018  M1.31 INCH       TAZEWELL           IL   NWS EMPLOYEE

0700 AM     HEAVY RAIN       PHILO                   40.00N 88.16W
06/12/2018  M1.11 INCH       CHAMPAIGN          IL   CO-OP OBSERVER

0730 AM     FLASH FLOOD      FLORA                   38.67N 88.48W
06/12/2018                   CLAY               IL   EMERGENCY MNGR

            SIGNIFICANT FLOODING OCCURRING ACROSS PARTS OF CLAY
            COUNTY. OVER 3 INCHES OF RAIN HAS FALLEN IN FLORA SINCE
            430 AM THIS MORNING

0745 AM     FLASH FLOOD      BEECHER CITY            39.19N 88.79W
06/12/2018                   EFFINGHAM          IL   EMERGENCY MNGR

            ROADS FLOODING IN PARTS OF THE COUNTY. IMPACTED ROADS
            INCLUDE STATE HIGHWAYS 32 AND 33.

&&

JRP
Local storm report, Jun 12, 8:17 AM CDT, 1 hour 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
817 AM CDT TUE JUN 12 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     HEAVY RAIN       ROBINSON                39.01N 87.74W
06/12/2018  M2.80 INCH       CRAWFORD           IL   CO-OP OBSERVER

&&

JRP
Local storm report, Jun 12, 8:48 AM CDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
848 AM CDT TUE JUN 12 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0725 AM     HEAVY RAIN       BEECHER CITY            39.19N 88.79W
06/12/2018  M2.88 INCH       EFFINGHAM          IL   CO-OP OBSERVER

0600 AM     HEAVY RAIN       2 S OLNEY               38.70N 88.09W
06/12/2018  M2.73 INCH       RICHLAND           IL   CO-OP OBSERVER

0800 AM     HEAVY RAIN       CHAMPAIGN               40.11N 88.26W
06/12/2018  M1.62 INCH       CHAMPAIGN          IL   CO-OP OBSERVER

0700 AM     HEAVY RAIN       3 SW EFFINGHAM          39.09N 88.59W
06/12/2018  M3.86 INCH       EFFINGHAM          IL   CO-OP OBSERVER

&&

JRP
Local storm report, Jun 12, 9:43 AM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
943 AM CDT TUE JUN 12 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     HEAVY RAIN       1 SSE SAVOY             40.05N 88.25W
06/12/2018  M1.55 INCH       CHAMPAIGN          IL   COCORAHS

0700 AM     HEAVY RAIN       2 SSE CHAMPAIGN         40.09N 88.25W
06/12/2018  M1.47 INCH       CHAMPAIGN          IL   COCORAHS

0700 AM     HEAVY RAIN       3 SW CHAMPAIGN          40.08N 88.31W
06/12/2018  M1.39 INCH       CHAMPAIGN          IL   COCORAHS

0700 AM     HEAVY RAIN       1 N SIDNEY              40.04N 88.07W
06/12/2018  M1.27 INCH       CHAMPAIGN          IL   COCORAHS

0700 AM     HEAVY RAIN       2 ENE PHILO             40.01N 88.12W
06/12/2018  M1.23 INCH       CHAMPAIGN          IL   COCORAHS

0700 AM     HEAVY RAIN       4 WSW CHAMPAIGN         40.09N 88.33W
06/12/2018  M1.18 INCH       CHAMPAIGN          IL   COCORAHS

0700 AM     HEAVY RAIN       2 SW CHAMPAIGN          40.09N 88.29W
06/12/2018  M1.16 INCH       CHAMPAIGN          IL   COCORAHS

0700 AM     HEAVY RAIN       2 NNE MAHOMET           40.22N 88.39W
06/12/2018  M1.13 INCH       CHAMPAIGN          IL   COCORAHS

0700 AM     HEAVY RAIN       NE PHILO                40.00N 88.16W
06/12/2018  M1.11 INCH       CHAMPAIGN          IL   COCORAHS

0700 AM     HEAVY RAIN       1 NNE CHAMPAIGN         40.13N 88.26W
06/12/2018  M1.10 INCH       CHAMPAIGN          IL   COCORAHS

0700 AM     HEAVY RAIN       3 S CHAMPAIGN           40.07N 88.26W
06/12/2018  M1.06 INCH       CHAMPAIGN          IL   COCORAHS

0700 AM     HEAVY RAIN       SSE URBANA              40.11N 88.21W
06/12/2018  M1.06 INCH       CHAMPAIGN          IL   COCORAHS

0700 AM     HEAVY RAIN       1 S MAHOMET             40.18N 88.40W
06/12/2018  M1.04 INCH       CHAMPAIGN          IL   COCORAHS

0700 AM     HEAVY RAIN       ESE CHAMPAIGN           40.11N 88.26W
06/12/2018  M1.00 INCH       CHAMPAIGN          IL   COCORAHS

0700 AM     HEAVY RAIN       6 NNE PANA              39.47N 89.04W
06/12/2018  M1.55 INCH       CHRISTIAN          IL   COCORAHS

0700 AM     HEAVY RAIN       1 ENE TAYLORVILLE       39.53N 89.24W
06/12/2018  M1.29 INCH       CHRISTIAN          IL   COCORAHS

0700 AM     HEAVY RAIN       WNW HUTSONVILLE         39.11N 87.66W
06/12/2018  M1.13 INCH       CRAWFORD           IL   COCORAHS

0700 AM     HEAVY RAIN       5 ESE CAMARGO           39.77N 88.08W
06/12/2018  M1.12 INCH       DOUGLAS            IL   COCORAHS

0700 AM     HEAVY RAIN       2 WNW EFFINGHAM         39.13N 88.59W
06/12/2018  M3.83 INCH       EFFINGHAM          IL   COCORAHS

0700 AM     HEAVY RAIN       4 SSW ALTAMONT          39.00N 88.78W
06/12/2018  M2.76 INCH       EFFINGHAM          IL   COCORAHS

0700 AM     HEAVY RAIN       NE WATSON               39.03N 88.57W
06/12/2018  M2.36 INCH       EFFINGHAM          IL   COCORAHS

0700 AM     HEAVY RAIN       1 W LAWRENCEVILLE       38.73N 87.71W
06/12/2018  M3.12 INCH       LAWRENCE           IL   COCORAHS

0700 AM     HEAVY RAIN       2 W LINCOLN             40.15N 89.40W
06/12/2018  M2.20 INCH       LOGAN              IL   COCORAHS

0700 AM     HEAVY RAIN       2 ENE LINCOLN           40.16N 89.33W
06/12/2018  M2.00 INCH       LOGAN              IL   COCORAHS

0700 AM     HEAVY RAIN       4 SW BEASON             40.11N 89.25W
06/12/2018  M1.95 INCH       LOGAN              IL   COCORAHS

0700 AM     HEAVY RAIN       ESE NEW HOLLAND         40.18N 89.58W
06/12/2018  M1.40 INCH       LOGAN              IL   COCORAHS

0700 AM     HEAVY RAIN       NE LINCOLN              40.15N 89.37W
06/12/2018  M2.14 INCH       LOGAN              IL   COCORAHS

0700 AM     HEAVY RAIN       4 WSW MAHOMET           40.17N 88.47W
06/12/2018  M1.13 INCH       PIATT              IL   COCORAHS

0700 AM     HEAVY RAIN       6 ESE OLNEY             38.70N 87.98W
06/12/2018  M2.74 INCH       RICHLAND           IL   COCORAHS

0700 AM     HEAVY RAIN       2 NE OLNEY              38.75N 88.06W
06/12/2018  M2.62 INCH       RICHLAND           IL   COCORAHS

0700 AM     HEAVY RAIN       2 W RIVERTON            39.85N 89.58W
06/12/2018  M1.24 INCH       SANGAMON           IL   COCORAHS

0700 AM     HEAVY RAIN       2 NNW SPRINGFIELD       39.81N 89.66W
06/12/2018  M1.20 INCH       SANGAMON           IL   COCORAHS

0700 AM     HEAVY RAIN       1 SSE DELAVAN           40.36N 89.54W
06/12/2018  M2.68 INCH       TAZEWELL           IL   COCORAHS

0700 AM     HEAVY RAIN       1 SSE MORTON            40.60N 89.46W
06/12/2018  M1.40 INCH       TAZEWELL           IL   COCORAHS

0700 AM     HEAVY RAIN       1 S MORTON              40.60N 89.47W
06/12/2018  M1.31 INCH       TAZEWELL           IL   COCORAHS

&&

JRP
Local storm report, Jun 12, 9:46 AM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
946 AM CDT TUE JUN 12 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 AM     HEAVY RAIN       4 NW NEOGA              39.36N 88.50W
06/12/2018  M2.40 INCH       SHELBY             IL   CO-OP OBSERVER

&&

JRP

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 11, 7:25 PM CDTSevere Thunderstorm WarningILXEffingham, Jasper50 min
Jun 11, 7:30 PM CDTSevere Thunderstorm WarningILXLawrence45 min
Jun 11, 7:34 PM CDTSevere Thunderstorm WarningILXClay24 min
Jun 11, 9:20 PM CDTRiver Flood WarningILXClay, Richland8 days
Jun 11, 10:10 PM CDTFlash Flood WarningILXClay, Crawford, Effingham, Jasper, Lawrence, Richland6 hr
Jun 11, 11:57 PM CDTSpecial Weather StatementILXShelby63 min
Jun 12, 1:03 AM CDTFlash Flood WarningILXChristian, Cumberland, Shelby6 hr
Jun 12, 6:00 AM CDTFlash Flood WarningILXClay, Effingham4 hr
Jun 12, 6:57 AM CDTFlash Flood WarningILXChristian, Cumberland, Shelby4 hr
Jun 12, 9:56 AM CDTAreal Flood WarningILXClay, Effingham6 hr
Jun 12, 2:59 PM CDTFlash Flood WatchILXClay, Crawford, Effingham, Jasper, Lawrence, Richland5 hr

Nearby

River Flood Warnings in Illinois, 2018Every river flood warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.